# SDR 97ZZZX4769

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 5074T51G10
- Condition: Damaged
- Location: Idler Gear
- Part time: 11,623 hours
- Component: GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DISASSEMBLY, PROP SHAFT NOTED FROZEN IN PLACE.  DISASSEMBLY REVEALED AFT HOUSING, OIL PUMP, RIGHT IDLER GEAR, RIGHT IDLER GEAR RETAINING NUT ALL HAVE EXTENSIVE DAMAGE.  RIGHT IDLER GEAR NUT BACKED OFF ASSEMBLED POSITION.  GEARBOX IS DEEMED SCRAP.
